MathSciNet Relay Station
MathSciNet bibliographic data
MR657919 (83k:60078) 60J15 (58F11 60K35 82A42 82A70)
Sinaĭ, Ya. G. The limit behavior of a one-dimensional random walk in a random environment. (Russian) Teor. Veroyatnost. i Primenen. 27 (1982), no. 2, 247–258.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement